# SDR CA140709004

- Difficulty date: July 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2213 · Flight Controller
- Part: Indicator
- Condition: Failed
- Location: Speed Bug
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING IN SPEED MODE WITH THE SPEED BUG SET AT 250 KNOTS THE SPEED BUG MADE AN UNCOMMANDED CHANGE TO 79 KNOTS. NO VERTICAL SPEED CHANGES HAD BEEN MADE RECENTLY ALTHOUGH WE WERE MAKING LATERAL CHANGES OF HEADING AND ALSO INTERCEPTING AN FMS COURSE AROUND THE TIME IT HAPPENED.
